Is anyone else experiencing insanely dilated pupils??? I'm finding it hard to look people in the eyes because my eyes look literally black. As a green eyed girl, it's super noticeable...
Day five is here and i feel great, but I look in the mirror and see these huge pupils and it gives me anxiety...
Anyone else get this? And if so, when does it stop??
Higher heart rate, anxiety, pupil dilation. All linked to hightened cortisol, which is linked to withdrawl. Peace ( no pun intended!). It will pass. Something to be said for "perspective". Self imposed new way of experiencing reality. All good in the end!
In baltimore, we would say: "You gotta eye problum!?" LOL
I say who cares what you look like. Day 5 is a good milestone. You will be looking and feeling better in no time. Not only will your pretty green eyes shine again, but your whole face will radiate with health.
During withdrawal and detox, dialated pupils is completely normal. Opiates make your pupils constrict to pin dots, so the natural reaction getting clean is the eye relaxing. This will go away after about a week. Don't worry about it, your eyes should be seeing things much clearer and sharper - colors will seem much more vibrant. Your clean eyes are beautiful - even dialated. Congrats on day 5! Keep posting.
Hey Jim - I saw on Gizzy's post that you have 24 days! Way to go, you are nearly at your 30 day mark. Isn't it funny he sensations that we experience once we begin to get clean. I noticed the dialated pupils big time when I detoxed - thought it was kind of cool, but the bright light is noticable. Lots of other senses are heightened too, but I noticed things healing and back to normal after about 70 - 90 days. Keep moving forward.
Hahahaha all these replies got a huge laugh out of me. U are all soooo right. I feel amazing and if the most of my worries at day five are pupil issues, then I really can't complain...
I don't know a single one of you in real life, but holy smokes, I'm so grateful for you all.
Has anyone tried or heard of ionithermie treatment? I'm walking for anywhere from 30 min up to 4 hours sometimes, but at least the half hour everyday. Reduce sugar and carbs to nothing if possible and I am trying the vitamins called Nutridone. They are supposed to be for patients on methadone. I. E. No iron for hep c patients etc... Anyways, the weight is ever so so slowly coming off but allegedly due to the lack of conduciveness methadone has toward an attractive shape with the bloating, cellulite and water retention I have been considering an ionithermie treatment at the local spa near my house... Has anyone else tried any of these or any other diets? And we're successful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.